MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; ENTERAL EXTENSION SET

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE; ENTERAL EXTENSION SET
Model Number 8-2455
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medwatch report # mw5100424 which was received by amt from the fda on 04/27/2021.Based on the provided information, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.The reported indicated that the patient was not harmed.Amt is has reached out to the reporter in an attempts to obtain the device for examination.The device has not returned at this time, therefore a visual and functional evaluation could not be done.However, a device history review was performed as the lot number was provided, with no anomalies found.We will continue to work with the reporter in attempts to retrieve additional information regarding this report and the device for examination.We will provide additional information to the fda if the device or additional information is able to be obtained and analysis changes the conclusion of this report.Amt has assigned complaint #: (b)(4)to track this record.
 
Event or Problem Description
This report is in response to initial report #mw5100424, which provided that the mini one 24" right angle feeding set with y-port y port separated from tubing when disconnecting syringe from y port.No obvious cuts or damage seen to naked eye.Patient not harmed.Gastric contents emptied into bed.

Brand Name
MINI ONE
Common Device Name
ENTERAL EXTENSION SET
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key11890598
Report Number1526012-2021-00014
Device Sequence Number11000028
Product Code KNT
UDI-Device Identifier00842071109028
UDI-Public(01)00842071109028(17)231101(10)201123-081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2023
Device Model Number8-2455
Device Catalogue Number8-2455
Device Lot Number201123-081
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1